# SDR DALA2022072605146

- Difficulty date: July 22, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 A.A. - A.D. DISBOND ON OSS 588, UPPER SURFACE, LE SLAT 2 TRAILING EDGE WEDGE, LH WING. CORRECTIVE ACTION: SUMMARY ON REF NRC 00100 AREA ON OSS 588, UPPER SURFACE, LE SLAT 2 TRAILING EDGE WEDGE, LH WING WAS REPAIRED PER B 757-200 SRM 51-70-10-2R PROCEDURE REPAIR GENERAL PAR. 11,16,17,18 AND 20. B. IN REFERENCE B757-200 SRM 57-43-02-2R. (2331834)
